MAUDE Adverse Event Report: STRYKER GMBH 2.3 M VARIAX HAND LOCK 3-D PLATTE,4X2HOLES; PLATE, FIXATION, BONE

STRYKER GMBH 2.3 M VARIAX HAND LOCK 3-D PLATTE,4X2HOLES; PLATE, FIXATION, BONE
Model Number 57-15392
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available for return, device is still implanted.
 
Event or Problem Description
The patient reports that on (b)(6) 2019, she was implanted with a stryker variax 3d plate 2.3mm 4x2hole as a result of a corrective osteotomy with bone graft implant on the third metacarpal of the right hand.The patient was urged to avoid pressure and carrying so that the screws would not tear out.In the meantime the plate has bent and a corresponding hump has formed in the back of her hand: 20° plate, 30° bone bend underneath.The patient complains of pain.At the moment no further information is available about the hospital where the implantation was performed on (b)(6) 2019.

Brand Name
2.3 M VARIAX HAND LOCK 3-D PLATTE,4X2HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9721594
Report Number0008031020-2020-00464
Device Sequence Number355728
Product Code HRS
UDI-Device Identifier07613154496761
UDI-Public07613154496761
Combination Product (Y/N)N
Initial Reporter CountryAT
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number57-15392
Device Catalogue Number57-15392
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;